Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Oct 8, 2021, 9:39 PM EDT for Palm Beach County, Florida. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 8, 2021, 9:39 PM EDT (01:39 UTC)
- Expired
- Oct 8, 2021, 10:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 40
- Spout
- Possible
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 112 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 8, 10:32 PM EDT | TSTM WND GST 49 | 15 Wnw Boca Raton Eques, FL | MESONET STATION LOHF1 AT LOXAHATCHEE REPORTED A 49 MPH WIND GUST AT 10:32 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 1.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1997 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
105
WWUS82 KMFL 090139
SPSMFL
Special Weather Statement
National Weather Service Miami FL
939 PM EDT Fri Oct 8 2021
FLZ067-068-168-090230-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
939 PM EDT Fri Oct 8 2021
...Strong thunderstorms will impact portions of Palm Beach County
through 1030 PM EDT...
At 939 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a landspout along a line
extending from near Wellington to 10 miles southeast of Belle Glade
Camp to near Holey Land Wildlife Refuge. Movement was east at 20 mph.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach, Wellington,
Palm Beach Gardens, Lake Worth, Riviera Beach, Belle Glade, Palm
Beach, South Bay, Ocean Ridge, Greenacres, Royal Palm Beach,
Parkland, Palm Springs, Lantana, Lake Park, Atlantis and Haverhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2677 8003 2654 8003 2652 8006 2633 8021
2633 8082 2672 8071 2691 8029
TIME...MOT...LOC 0139Z 272DEG 18KT 2665 8030 2657 8054 2639 8069
LANDSPOUT...POSSIBLE
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
RAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 8, 7:30 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Oct 8, 7:30 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Miami FL 730 PM EDT Fri Oct 8 2021 .AVIATION(00Z TAFS)... Most of the TAF sites should remain dry through 6Z then VCSH until 14Z. The only exception is at KPBI taf site where VCTS will remain until 03Z for the line of showers and storms working southward from SE Central Florida. VCTS will affect the east coast taf sites after 14Z Saturday with a tempo group from 18 until 22Z except 15 to 18Z at KAPF taf site. Winds will be light and variable outside of any showers or storms tonight. Ceiling should also remain in VFR conditions, but could fall down into MVFR or even IFR conditions in the showers and storms. && .PREV DISCUSSION... (Issued 307 PM EDT Fri Oct 8 2021) SHORT TERM (Now through Saturday)... Moisture continues to move into South Florida ahead of a trough across the SE CONUS. A diurnal seabreeze convective pattern across the region today with higher overall coverage than previous days with the increased moisture. Initial development will be along sea breezes with additional development along outflow boundary interactions. Hi-res models continue to depict highest coverage over the interior and Gulf coast. Convection may linger into the later part of the evening for some areas. Main impacts will be lightning and heavy rainfall with the strongest storms. A mid-upper level trough will approach the region Saturday with a frontal boundary stalling to the north. South Florida will remain in the very moist warm sector tomorrow. Precipitable water values will be around 2 inches as moisture transport vectors continue to bring tropical moisture ahead of the front from the Caribbean and Gulf of Mexico. Diurnal heating will not be a problem tomorrow with temperatures rising into the upper 80s. This will lead to plenty of instability for convective development. Model soundings are depicting temperatures cooling aloft and increasing steep mid-level lapse rates. Meso and global models depict 500mb temps approaching -10C as well as mid level lapse rates around 6.5 C/km. Looking at all these factors, the potential for strong to even severe thunderstorms looks to exist on Saturdays. The primary concerns would be strong to damaging wind gusts and hail. Given the moisture profile as well, efficient rainfall with high rainfall rates may lead to localized flooding. Other hazards such as a tornadic potential will have to be monitored tomorrow as the event unfolds. Monitoring bulk shear values and the east coast seabreeze for SRH increasing right along the Atlantic coast. Overall, an active setup for scattered to numerous showers and thunderstorms with the potential for strong to potential severe storms tomorrow afternoon and evening across South Florida. LONG TERM (Saturday Night through Friday)... Later this weekend and into early next week an upper level low will close off and drift generally toward our region. This will allow for colder temperatures aloft, which should provide a source for a better thermodynamic profile through the weekend in regards to shower and t'storm chances. At the surface, the low level flow appears rather lackluster, which will lead to a slower moving sea breeze. With the relatively steep lapse rates aloft and a surface trigger thanks to the diurnal cycle, showers and storms will be common on Sunday, although some drier air in the mid level tries to work in across the northern tier Sunday and into Monday. The synoptics going through the week looks to be rather complicated. The aforementioned upper low is forecast to continue to drift southward into the western Caribbean through the remainder of the period. Across the Southeast US, a ridge begins to develop. The GFS and to some extent the ECMWF indicate the formation of a Rex Block over Florida during this timeframe. Although the synoptics are complex, the expectations here at the surface are rather simple...a continuation of wet season with model QPF signals in all the globals. Of course driven by the diurnal cycle, it appears the best rain chances will be across the southern tier (generally along and south of I-75/Alligator Alley) through out much of the upcoming workweek. These locations will have a better thermodynamics profile (cooler temperatures aloft) and perhaps slightly better moisture quality throughout the column. Temperatures should stick to climo, give or take a degree here or there depending on daily convection. AVIATION(18Z TAFS)... Increased convection this afternoon with VCTS for all sites. Short-fused AMDs may be necessary for added TEMPO groups this afternoon and evening. A brief lull inc SHRA/TSRA is forecast overnight as activity should be mostly confined to the adjacent waters. Rain chances increase Saturday AM for most the region, with PROB30s already added for FLL and MIA. TEMPOs and/or prevailing sub-MFR conditions for Saturday may be needed with later TAF cycles. E winds today, becoming lgt/vrb overnight, and veering SW Saturday. MARINE... East to southeasterly wind flow with fairly benign marine conditions today, with isolated to scattered showers and thunderstorms possible. For this weekend, increasing coverage of showers and storms ahead of a frontal boundary that will stall north of the region. A 1 to 2 ft long period swell will also move into the Atlantic waters off South Florida on Saturday. BEACHES... A moderate rip current risk remains for the Palm Beaches today. Higher than normal astronomical tides (King Tides) could result in minor coastal flooding of vulnerable low-lying coastal areas during the times of high tide this week, though generally light winds and low surf heights should largely mitigate these concerns. An elevated risk of rip currents is possible for the east coast beaches this weekend as a small long period swell moves into the Atlantic waters. && .PRELIMINARY POINT TEMPS/POPS... Miami 76 89 73 87 / 40 70 60 50 West Kendall 74 89 70 88 / 40 70 60 50 Opa-Locka 75 89 72 88 / 40 70 60 50 Homestead 74 88 70 86 / 30 70 60 50 Fort Lauderdale 75 87 73 86 / 50 70 60 50 N Ft Lauderdale 75 88 73 87 / 50 70 60 50 Pembroke Pines 74 87 71 87 / 50 70 60 50 West Palm Beach 73 87 71 87 / 50 70 60 40 Boca Raton 75 87 72 87 / 50 70 60 50 Naples 75 86 72 87 / 50 70 30 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Update/Aviation...BNB Tonight/Saturday and Marine...Kelly Saturday Night through Friday...Frye Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Oct 8, 4:04 PM EDT, 5 hours 35 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 404 PM EDT Fri Oct 8 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 091415- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 404 PM EDT Fri Oct 8 2021 ...Scattered Storms This Afternoon And Evening... ...Moderate Risk Of Rip Currents Palm Beaches... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: There is a moderate risk of rip currents along the Atlantic beaches of Palm Beach County. Thunderstorms: Isolated to scattered thunderstorms are possible, mainly this afternoon and evening inland. Frequent lightning, strong wind gusts, and heavy rainfall are the primary concerns with the strongest thunderstorms. Flooding: Heavy rainfall from storms could lead to localized flooding across low lying and poor drainage areas of South Florida. Waterspouts: Waterspouts are possible across all the local South Florida waters. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY An elevated risk of rip currents will linger along the Palm Beaches at least through late week. Increasing shower and thunderstorm activity heading into the weekend as a disturbance approaches the area. Flooding from locally heavy rainfall and stronger storms could become a concern on Saturday. Higher than normal astronomical tides (King Tides) will affect South Florida this week, and minor coastal flooding could become a concern around the times of high tide. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Oct 8, 4:45 PM EDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Miami FL
445 PM EDT Fri Oct 8 2021
FLZ073-074-082115-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
445 PM EDT Fri Oct 8 2021
...A strong thunderstorm will impact portions of north central
Miami-Dade County through 515 PM EDT...
At 445 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Tamiami, or 9 miles northwest of Kendall, moving east at 5 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Hialeah, Kendall, Doral, Miami Springs, Sweetwater, Medley,
Westchester, Fountainbleau, Kendale Lakes, Miccosukee Resort, Sunset,
Tamiami, University Park, Olympia Heights, Miami International
Airport, Virginia Gardens, Kendall West, Tamiami Fairgrounds, Fiu
South Campus and Westwood Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2574 8057 2586 8042 2584 8029 2568 8036
TIME...MOT...LOC 2045Z 283DEG 5KT 2579 8043
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Oct 8, 7:43 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Miami FL
743 PM EDT Fri Oct 8 2021
FLZ067-068-090015-
Inland Palm Beach County FL-Metro Palm Beach County FL-
743 PM EDT Fri Oct 8 2021
...A strong thunderstorm will impact portions of east central Palm
Beach County through 815 PM EDT...
At 743 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Lion
Country Safari Park, or near Wellington, moving east at 15 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Wellington, Royal Palm Beach, Loxahatchee Groves,
Lion Country Safari Park, The Acreage, Golden Lakes and Loxahatchee
NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2665 8043 2681 8038 2679 8013 2656 8020
TIME...MOT...LOC 2343Z 287DEG 12KT 2670 8032
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Oct 8, 8:11 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Miami FL
811 PM EDT Fri Oct 8 2021
FLZ067-068-168-090045-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
811 PM EDT Fri Oct 8 2021
...A strong thunderstorm will impact portions of east central Palm
Beach County through 845 PM EDT...
At 810 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Royal
Palm Beach, or over Wellington, moving east at 10 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Riviera Beach,
Greenacres, Royal Palm Beach, Palm Springs, Atlantis, Haverhill,
Cloud Lake, Palm Beach International Airport, Port Of Palm Beach,
Golden Lakes, Loxahatchee Groves, Gun Club Estates, Schall Circle,
Royal Palm Estates, Lake Belvedere Estates, The Acreage and Lake
Clarke Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2661 8032 2677 8028 2677 8006 2652 8009
TIME...MOT...LOC 0010Z 278DEG 10KT 2668 8024
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Oct 8, 8:28 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Miami FL
828 PM EDT Fri Oct 8 2021
FLZ067-090115-
Inland Palm Beach County FL-
828 PM EDT Fri Oct 8 2021
...Strong thunderstorms will impact portions of northwestern Palm
Beach County through 915 PM EDT...
At 827 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles north of
Canal Point to near Belle Glade. Movement was east at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Belle Glade, Pahokee, South Bay, Canal Point, Fremd Village-Padgett
Island and Belle Glade Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2696 8061 2696 8039 2661 8054 2669 8077
2699 8063 2699 8062
TIME...MOT...LOC 0027Z 287DEG 5KT 2697 8059 2673 8069
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BaxterSpecial weather statement, Oct 8, 9:05 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Miami FL
905 PM EDT Fri Oct 8 2021
FLZ067-068-168-090145-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
905 PM EDT Fri Oct 8 2021
...Strong thunderstorms will impact portions of Palm Beach County
through 945 PM EDT...
At 904 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a landspout along a line
extending from 10 miles east of Canal Point to near Okeelanta.
Movement was southeast at 15 mph.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Riviera
Beach, Belle Glade, Palm Beach, Pahokee, Tequesta, South Bay, Juno
Beach, Canal Point, Lake Harbor, Greenacres, Royal Palm Beach, Palm
Springs, North Palm Beach, Lake Park, Haverhill and Palm Beach
International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2677 8003 2638 8026 2639 8082 2669 8083
2702 8064 2702 8063 2696 8061 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 0104Z 318DEG 11KT 2687 8046 2661 8066
LANDSPOUT...POSSIBLE
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RAGSpecial weather statement, Oct 8, 9:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
939 PM EDT Fri Oct 8 2021
FLZ067-068-168-090230-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
939 PM EDT Fri Oct 8 2021
...Strong thunderstorms will impact portions of Palm Beach County
through 1030 PM EDT...
At 939 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a landspout along a line
extending from near Wellington to 10 miles southeast of Belle Glade
Camp to near Holey Land Wildlife Refuge. Movement was east at 20 mph.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach, Wellington,
Palm Beach Gardens, Lake Worth, Riviera Beach, Belle Glade, Palm
Beach, South Bay, Ocean Ridge, Greenacres, Royal Palm Beach,
Parkland, Palm Springs, Lantana, Lake Park, Atlantis and Haverhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2677 8003 2654 8003 2652 8006 2633 8021
2633 8082 2672 8071 2691 8029
TIME...MOT...LOC 0139Z 272DEG 18KT 2665 8030 2657 8054 2639 8069
LANDSPOUT...POSSIBLE
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:11 PM EDT | Special Weather Statement | MFL | Palm Beach | 34 min |
| Oct 8, 8:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Oct 8, 9:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| Oct 8, 9:24 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Oct 8, 9:59 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 46 min |
| Oct 8, 10:15 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Oct 8, 10:39 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Oct 9, 12:28 AM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Oct 9, 12:55 AM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Oct 9, 1:04 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 116 min |
| Oct 9, 1:32 AM EDT | Special Weather Statement | MFL | Miami-Dade, Monroe | 28 min |
| Oct 9, 1:39 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Oct 9, 8:22 AM EDT | Coastal Flood Statement | MFL | Broward, Miami-Dade, Palm Beach | 30 hr |
| Oct 9, 12:22 PM EDT | Special Weather Statement | MFL | Glades | 53 min |
| Oct 9, 12:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Oct 9, 12:53 PM EDT | Special Marine Warning | MFL | 67 min | |
| Oct 9, 12:58 PM EDT | Special Weather Statement | MFL | Glades | 32 min |
| Oct 9, 1:05 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| Oct 9, 1:34 PM EDT | Special Weather Statement | MFL | Hendry | 41 min |
| Oct 9, 1:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Oct 9, 1:45 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Oct 9, 1:48 PM EDT | Special Marine Warning | MFL | 27 min | |
| Oct 9, 2:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Oct 9, 2:13 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 9, 2:34 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Oct 9, 2:36 PM EDT | Special Marine Warning | MFL | 84 min | |
| Oct 9, 2:40 PM EDT | Special Weather Statement | MFL | Martin | 65 min |
| Oct 9, 2:48 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Oct 9, 2:48 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Oct 9, 3:12 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 33 min |
| Oct 9, 3:14 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Oct 9, 3:29 PM EDT | Special Weather Statement | MFL | Monroe | 31 min |
| Oct 9, 3:44 PM EDT | Special Weather Statement | MFL | Martin | 31 min |
| Oct 9, 4:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| Oct 9, 4:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Oct 9, 4:30 PM EDT | Special Weather Statement | MFL | Monroe | 30 min |
| Oct 9, 6:20 PM EDT | Special Weather Statement | MFL | Collier | 55 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.